Geometric location and estimation of growth of solutions of perturbed systems
Differencialʹnye uravneniâ, Tome 2 (1966) no. 7, pp. 882-897
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_7_a2,
author = {B. F. Bylov},
title = {Geometric location and estimation of growth of solutions of perturbed systems},
journal = {Differencialʹnye uravneni\^a},
pages = {882--897},
year = {1966},
volume = {2},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_7_a2/}
}
B. F. Bylov. Geometric location and estimation of growth of solutions of perturbed systems. Differencialʹnye uravneniâ, Tome 2 (1966) no. 7, pp. 882-897. http://geodesic.mathdoc.fr/item/DE_1966_2_7_a2/